Now showing items 1-11 of 11

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Bashirov, A. E. (2013). On line and double multiplicative integrals. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 103-107. [1]
      Dey, D. & Saha, M. (2013). Partial cone metric space and some fixed point theorems. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 1-9. [1]
      Karasözen, B. & Şimşek, G. (2013). Energy preserving integration of bi-Ham. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 75-86. [1]
      Krivsky, I., Simulik, V., Lamer, I. & Taras, Z. (2013). The dirac equation as the consequence of the quantum-mechanical spin 1/2 doublet model. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 62-74. [1]
      Merad, ‪A. & Bouziani, ‪A. (2013). Solvability the telegraph equation with purely integral conditions. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 117-125. [1]
      Polat, B. (2013). Discontinuities in the electromagnetic field. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 117-117. [1]
      Pourgholi, R., Foadian, S. & Esfahani, A. (2013). Haar basis method to solve some inverse problems for two-dimensional parabolic and hyperbolic equations. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 10-32. [1]
      Rahman, S. (2013). Transversal hypersurfaces of almost hyperbolic contact manifolds with a quarter symmetric non metric connection. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 108-116. [1]
      Sanyal, D. C. & Sarkar, B. (2013). Interaction between selection and segregation ratios with redefined concept of fitness differentials. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 87-102. [1]
      Simulik, V., Krivsky, I. & Lamer, I. (2013). Application of the generalized clifford-dirac algebra to the proof of the dirac equation fermi-bose duality. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 46-61. [1]
      Tajani, C., Abouchabaka, J. & Samouh, N. (2013). On the existence of solution for an inverse problem. TWMS Journal Of Applied And Engineering Mathematics, 3(1), 33-45. [1]